Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Child is suffering from severe ear pain. Taking medicines for viral fever. Suggest medication?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 1444 Questions
Hi doctor my son aged 5 weighing 22.5 kgs is suffering with severe ear pain for the past 6 hrs. He was on medication for viral fever over the past 1 week. His temperature is normal but I don't know what to give him for the ear pain. please advise. Thanks
Posted Fri, 13 Sep 2013 in Child Health
Answered by Dr. Synthyia Bhagat 17 minutes later
Brief Answer:
he needs to be examined by pediatrician.

Detailed Answer:
Thanks for wriring to us.
I understand your concern.
Otitis media is a common cause of ear ache in children.
I suggest you to get him examined by pediatrician as examining ear is important.
If such patient comes to my clinic after making diagnosis I will prescribe antibiotic and analgesics and in some case local ear drops are also required.

For pain relief give him acetaminophen suspension or better would be combination of ibuprofen with acetaminophen.

Hope I have answered your query,if you have any further question I would be glad to help.

Wishing your baby good health.

God bless..
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor